# SDR CA100714001

- Difficulty date: July 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737-800
- Aircraft time: 3,389 hours
- Engine: Ge CFM56*
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 1 Slat
- Part time: 5,768 hours
- Component: Slat Assy, Boeing
- Component part number: 114A501013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TOP AND BOTTOM SKINS DISBONDED. 21 INCH BY 6.5 INCH.  21 INCHES INBOARD OF OUTBOARD EDGE DUE TO WATER INGRESS THROUGH THE BOND LINE BETWEEN THE TRAILING EDGE SKINS AND THE SPAR.  UNIT REPAIRED WITH STANDARD HOT BOND TECHNIQUES PER MANUFACTURER RECOMMENDATIONS.
